# SDR 2008UALA03819

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 56,555 hours, 20,699 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1380 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME IS DENTED AT INBOARD FLANGE AT BS 1380, STR 26L.  ACCOMPLISHED MAJOR REPAIR AT GSO.  CUT OUT DAMAGE AND INSTALLED DOUBLER RPR PER SRM 53-00-07, RPR 5.
